MathSciNet Relay Station
MathSciNet bibliographic data
MR2236436 62C12 (62F10 62J05)
Yuan, Ming; Lin, Yi Efficient empirical Bayes variable selection and estimation in linear models. J. Amer. Statist. Assoc. 100 (2005), no. 472, 1215–1225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement